# SDR AWXA9900308

- Difficulty date: September 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 6545855
- Condition: Corroded
- Location: Bs 947.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, CORROSION FROM STA 947.5 TO 1006 BL 65R MOPSILL R2 DOOR CUTOUT.  REMOVED, FABRICATED, HEAT TREATED AND INSTALLED SILL AND REPAIR ANGLE IAW SRM 51-40-02 AND 53-60-15 FIG 1.
